Journal of the ACM Bibliography

Robert A. Di Paola. The solvability of the decision problem for classes of proper formulas and related results. Journal of the ACM, 20(1):112-126, January 1973. [BibTeX entry]
Additional Key Words and Phrases: Relational Data File, retrieval system, question-answering system, predicate calculus, interpretation, definite formulas, subformula, proper formula, recursively unsolvable decision problem, recursively enumerable, prenex form, Skolem form, solvable cases of the decision problem

Selected references


  • Journal of the ACM homepage
  • Bibliography top level
  • Journal of the ACM Author Index
  • Search the HBP database